Restricted summability of Fourier series and Hardy spaces

Weisz, Ferenc: Restricted summability of Fourier series and Hardy spaces. In: Acta scientiarum mathematicarum, (75) 1-2. pp. 197-217. (2009)

[img] Cikk, tanulmány, mű
math_075_numb_001_002_197-217.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2009
Volume: 75
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 197-217
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 216-217.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16296

Actions (login required)

View Item View Item